# SDR 2001FA0000453

- Difficulty date: September 11, 2001
- Submitted: October 29, 2001
- Operation: General aviation
- Propeller: Hartzl HCB5MP3
- System (JASC): 6110 · Propeller Assembly
- Part: Tube
- Part number: 840118
- Part serial: EVA2024
- Condition: Cracked
- Location: Propeller
- Part time: 445 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PROPELLER WAS FOR RECEIVED FOR STANDARD 60 MONTH OVERHAUL.  CURRENT PROPELLER TIMES ARE TTSN 445.0 AND TSO N/A.  THIS IS THE PROPELLER`S FIRST OVERHAUL.  DURING THE INSPECTION OF THE PROPELLER COMPONENTS, HUB PART NUMBER 840-118, SERIAL NUMBER EVA2042 WITH PILOT TUBE PART NUMBER B-4020 WAS FOUND CRACKED IN NR 1 BLADE POSITION, 1.00 INCH FROM THE HUB SHOULDER FROM 11:00 TO 1:00 POSITION.  THE CRACKED PILOT TUBE WAS REMOVED AND REPLACED AND THE HUB CHECKED SERVICEABLE, AFTER REPAIR.  THE CORRESPONDING BLADE, NR 1 CHECK SERVICEABLE WITH NO DEFECTS NOTED.  PROPELLER WAS REASSEMBLED AFTER OVERHAUL AND RETURNED TO SERVICE.
